Facebook Twitter Instagram YouTube

The uniform asymptotic swallowtail approximation: practical methods for oscillating integrals with four coalescing saddle points

TitleThe uniform asymptotic swallowtail approximation: practical methods for oscillating integrals with four coalescing saddle points
Publication TypeJournal Article
Year of Publication1984
AuthorsConnor, JNL, Curtis, PR, Farrelly, D
JournalJournal of Physics A: Mathematical and General
Volume17
Issue2
Pagination283 - 310
Date PublishedJan-02-1984
ISSN0305-4470
URLhttp://stacks.iop.org/0305-4470/17/i=2/a=016?key=crossref.2617b87498488a9408b7762dc5f9e393
DOI10.1088/0305-4470/17/2/016
Short TitleJ. Phys. A: Math. Gen.